# SDR 2003F00212

- Difficulty date: February 10, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N599DA
- Make and model: Cndair CL604
- Aircraft serial: 5498
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Inoperative
- Location: Wings
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GROUND SPOILERS DID NOT DEPLOY AT KPTK.  NONE, EXTENSIVE TROUBLESHOOTING IN WORK.  (M)
